# SDR 08FDEA04956

- Difficulty date: November 21, 2008
- Submitted: November 25, 2008
- Operation: Air carrier
- Aircraft: N469FE
- Make and model: Boeing 727225
- Aircraft serial: 21581
- Aircraft time: 44,003 hours, 30,427 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 65208371
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOORBEAM BETWEEN BL0 AND RBL25 STA 1110.  FOUND CORROSION OUT OF LIMITS, CUT OUT DAMAGED SECTION DIMS 2 3/4 INCH BY 2 1/2  INCH.  FABRICATED REPAIR ANGLES USING BAC1490-2785 PO NR 9007702 DIMS 11 3/4 INCH BY 2 1/2 INCH AND BAC1490-2831 PO NR 9006081 DIMS 7 1/2 INCH BY 3 INCH, FILLER USING BAC1505-100617 PO NR 8270109 DIMS 2 3/4 INCH BY 2 1/2 INCH REPAIR STRAPS USING 7075-T6 .050 PO NR 9007861 DIMS 11 3/8 INCH AND 8 1/2 INCH.  INSTALLED REPAIR PARTS IAW FEDEX DWG SR27-53-034.
